# SDR UIEA2019020423087

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,069 hours, 19,202 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cooling System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL COCKPIT WITH BOTH PACK RUNNING ( PERFORMED ZONE CONTROL SYSTEM TEST IAW AMM 20-51-00 OPS CHECK GOOD )
